# SDR WX0A201607153176

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 54,847 hours, 36,078 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Slat/Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT FLAP DISAGREE LIGHT ILLUMINATED DURING FLIGHT WITH CLEAN WINGS WITH EQRH PAGE 27.8 DISAGREE LIGHT EXTINGUSHED WHEN FLAPS 11 AT 10,000' RETRACTED SLATS RAN CHECK LIST (CLIMB) INDICATIONS NORMAL PASSING 15,000'.   SLAT CAWS WARN SOUNDED. WITH DISAGREE LIGHT ILLUMINATED.  LEVELED AT 19,000' - LIGHT CAWS STILL SOUNDED. QRH 27.8 CALLED FOR SLOW TO 240 KIAS OR LESS, CAWS STOPPED. RETURN TO DEPARTURE, ON SLAT EXTENTION, DISAGREE LIGHT REMAINED ILLUMINATED.  FLAPS SELECTED 11 DEGREES, DISAGREE LIGHT WENT OUT.  FLAPS SLATS OPERATED NORMAL THRU 40DEG LANDING. ON FLAP SLAT RETRACTION POST LANDING, DISAGREE ILLUMINATED WITH 0 DEG FLAPS 0 DEG SLATS .
